# SDR FDEA201404040653

- Difficulty date: April 4, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 24,326 hours, 13,201 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A5724081021400
- Condition: Corroded
- Location: Lt Mlg
- Part time: 24,326 hours, 13,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FITTING FWD LUG CORRODED ON FWD & AFT FACE & IN THE BORE.  REPAIRED IAW EA 6-5710-T0307354 PART 1.
